Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain in the gut. After taking 2 aspirin it is same

My boyfriend has a gut problem it is hard for him to go the bathroom and bending over. He tried two asprin and it is not better his mother thinks it might be some bursing

Asked On : Mon, 1 Mar 2010
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Tell him to avoid the aspirin or any of the NSAIDS they will aggravate his condition..Take him to a gastroenterolgist who wil be able to diagnose what is happening to him by doing a possible endoscopy.

Answered: Tue, 2 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor